Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Inner and outer vaginal surface itches. Some relief after using dermatriad. Permanent cure ?

my wife sex inner and outer surface itching problem after the treatment a doctor said that it is not due to infection It is due skin stiffness and the doctor prescribed dermatriad+ ointment , If she use this ointment it will be controlled otherwise same problem continues please suggest for next step to solve this itching problem?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

The most common cause of vaginal itching is infection.

If discharge is present, it can give some idea of type of infection.

Dermotriad ointment is not a skin softener. It is a multipurpose ointment, which contains anti-bacterial, anti-fungal and corticosteroid.

Due to coticosteroid it can't be used on regular basis.

You should consult her Gynecologist for examination and treatment, meanwhile she can apply Candid vaginal cream locally.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor